RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 4  


Löwner's conjecture, the Besicovitch barrel, and relative systolic geometry
I. K. Babenko
3
Methods of summability of trigonometric series and function spaces
I. N. Brui
17
A modified strong dyadic integral and derivative
B. I. Golubov
37
Conditions for the non-negativity of integral quadratic forms with constant coefficients on a half-axis
A. A. Milyutin
61
Spectral properties of two classes of periodic difference operators
A. A. Oblomkov
87
On central ideals of finitely generated binary $(-1,1)$-algebras
S. V. Pchelintsev
113
Union of sets of uniqueness for multiple Walsh and multiple trigonometric series
N. N. Kholshchevnikova
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019